Facebook Pixel

Trying to Conceive Join this Group


By September 17, 2014 - 12:18pm

Hi I need a little advise, I went on the depo shot September 2012 and had my last one may 2014, I got my periods back the following month in June 2014 and had a normal 3-5 day cycle and the same in July 2014, in august I came on for 2 weeks, after a week of me coming off I started spotting and it's been like that since September 9th 2014, it's not everyday but it's a light brown or if pinkish colour, I took a pregnancy test but it came out negative but I'm getting pregnancy symptoms e.g tiredness, feeling queasy, hungry but not knowing what I want, going too the loo a lot more than usually and bad headaches. I was wondering if anyone has gone through the same as me or any advice? Thanks

Group Leader

Related Topics


Are you currently trying to conceive, and have questions about ovulation, tracking methods, pregnancy symptoms and more? Join us for discussion during this time in your life that is best described as an emotional roller-coaster, and we can help provide information and support.


This Group is Open to all EmpowHER.com members